# SDR DALA2024060805881

- Difficulty date: June 6, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 82,105 hours, 32,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 0594, DIFFUSER LENS FELL OFF DURING TAKE OFF ROLL. CORRECTIVE ACTION: RESECURED DIFFUSER LENS PER B757 AMM 33-51 AND NEF 33-51-02. (LP 0379722)
